The United States and the compulsory jurisdiction of the International Court of Justice
Bibliographic Data
| ID | 9909061 |
|---|---|
| Authors | Gillian White (0009-0006-7987-2603, University of Manchester, corresponding author) |
| Year | 1987 |
| Volume | 63 |
| Issue | 4 |
| Pages | 713-713 |
| Publication date | 1987-01-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | International Affairs (JOURNAL) |
| Journal identifiers | ISSN: 0020-5850 • E-ISSN: 1468-2346 |
| Publisher | Oxford University Press (OUP) (PUBLISHER) |
| DOI | 10.2307/2619751 |
| OpenAlex | W2069223819 |
| Language | EN |
Journal Article The United States and the compulsory jurisdiction of the International Court of Justice Get access The United States and the compulsory jurisdiction of the International Court of Justice. Edited by Anthony Clark Arend. Lanham, Maryland: University Press of America, 1986. 250pp. $26.50; ISBN 0 8191 5630 2. Pb.: $14.25; ISBN 0 8191 5631 0. Gillian White Gillian White 1University of Manchester Search for other works by this author on: Oxford Academic Google Scholar International Affairs, Volume 63, Issue 4, autumn 1987, Page 713, https://doi.org/10.2307/2619751 Published: 01 October 1987
Economic Justice · Jurisdiction · Political science · Sociology · White (mutation · Global Peace and Security Dynamics · International Law and Aviation · International Law and Human Rights · Law
| Highly cited | No |
|---|